Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Breast pain, nipple discharge and heaviness of sae, taken primosa, had mammo and ultra sound, had lyposarcoma operated

i am suffering from ocassional breast pain(left 1) and nipple discharge accompanied with heaviness of the sae.i have been prescribed primosa capsules for 3 months. it s been a mon th and their is no change in the condition in fact i feel the dis charge is increasing. all the test,mammo, ultra sound have been done. most important: I am worried? please advice, moreover i am a lyposarcoma survivor ( cancer of the musce in right thigh ) and have been cured and operated on the same 9 years back. I am only concerned that it should not be return of the same.
Asked On : Mon, 4 Jun 2012
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM,
You have not mentioned the report of Mammography and ultra sound of breast.
I advice to consult gynaec and get your breast thoroughly examined and get Mammography done.
As there is h/o lyposarcoma,you should be careful of not having any such pathology in the breast.
Ok and bye.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Oncologist, Surgical Dr. Mohammed Ibrahim M's  Response

Its nice that you have survived cancer successfully 9 years. You have not mentioned about your age which is very important. Since you had a sarcoma previously, chance of getting a second cancer in breast is high. If your breast is very dense then all your investigation may come as negative and cannot be used to rule out cancer. In that case MRI of breast needs to be done. The nipple discharge must be sent for cytology. If still in confusion a simple microdochectomy surgery must be done and sent for biopsy to rule out cancer. Duct ectasia or dilatation which is non-cancerous can also have similar picture. Primosa capsules will not help you in any way. MRI has to be done urgently.

Mohammed Ibrahim
Surgical Oncologist
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor